Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 16 found articles
 
 
  Alternating paths in edge-colored complete graphs
 
 
Title: Alternating paths in edge-colored complete graphs
Author: Manoussakis, Y.
Appeared in: Discrete applied mathematics
Paging: Volume 56 (1995) nr. 2-3 pages 13 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands